# SDR AALA201906039015

- Difficulty date: May 15, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53456037200
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION SEAT TRACK +Y1292 BTW FR 47 TO FR 47.5 IN PASSENGER CABIN (1 EA) L=2.430'' W=1.190 D=0.070'' CORRODED AREA. REPLACED SEAT TRACK +Y1292 BTW FR47 TO FR47.5 IN PASSENGER CABIN IAW A321 SRM 51-72-11-911-001 AND DRAWING D53472650, D53472550 AND D92456200.
